# SDR ZZDA2007295

- Difficulty date: November 1, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 237 L17-18l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE BS 237 BETWEEN LONG L17 AND L18.  CUT OUT DAMAGED AREA, FABRICATED DOUBLERS, PER SRM 53-00-01.  INSTALLED REPAIR DOUBLERS, PER 717 SRM 53-00-01 REPAIR 6.
